×

Rings with involution and polynomial identities. (English) Zbl 0192.37702


PDFBibTeX XMLCite
Full Text: DOI

References:

[2] Jacobson, N., Structure of rings, (Am. Math. Soc. Colloq. Publ., 37 (1956)) · JFM 65.1131.01
[3] Herstein, I. N., Topics in Ring Theory, (Mathematics Lecture Notes (1965), University of Chicago) · Zbl 0232.16001
[4] Martindale, W. S., Primitive algebras with involution, Pacific J. Math., 11, 1431-1441 (1961) · Zbl 0104.26104
[5] Amitsur, A. S.; Levitzki, J., Minimal identities for algebras, (Proc. Am. Math. Soc., 1 (1950)), 449-463 · Zbl 0040.01101
[6] Herstein, I. N., Theory of Rings, (Mathematics Lecture Notes (1961), University of Chicago) · Zbl 0216.07202
[7] Baxter, W. E.; Martindale, W. S., Rings with involution and polynomial identities, Canadian J. Math., 20, 465-473 (1968) · Zbl 0155.35901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.